# SDR NACA2019080620095

- Difficulty date: August 2, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 98,998 hours, 16,181 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217011
- Part serial: 930813
- Condition: Stuck
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE "L ENG HPSOV" WHILE ON GROUND.  FOUND  LT ENG HPSOV STUCK IN OPEN POSITION.  REMOVED ANND REPLACED L HPSOC AS PER AMM 36-11-07. INSTALLATION TEST GOOD. (ETOP SS).
